# SDR C2XA05BT051

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 15,044 hours, 11,178 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y0687
- Condition: Failed
- Location: Apu
- Part time: 1,439 hours, 1,238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI, APU FAILED AND BURNING ODOR IN THE COCKPIT, AIRCRAFT WAS INSPECTED AND RELEASED IAW MEL 49-00-00 CATEGORY C-CONTROL 057571.  IN RIC, REMOVED AND REPLACED APU STARTER/GENERATOR OPS CHECKED GOOD, NO DEFECTS NOTED, MEL ITEM CLEARED AND AIRCRAFT RETURNED TO SERVICE.
